JournalsrmiVol. 18, No. 3pp. 627–652

Quasiconformal mappings of YY-pieces

  • Christopher J. Bishop

    SUNY at Stony Brook, USA
Quasiconformal mappings of $Y$-pieces cover

Abstract

In this paper we construct quasiconformal mappings between Y-pieces so that the corresponding Beltrami coefficient has exponential decay away from the boundary. These maps are used in a companion paper to construct quasiFuchsian groups whose limit sets are non-rectifiable curves of dimension 1.

Cite this article

Christopher J. Bishop, Quasiconformal mappings of YY-pieces. Rev. Mat. Iberoam. 18 (2002), no. 3, pp. 627–652

DOI 10.4171/RMI/330